# SDR ARWA20011105

- Difficulty date: November 20, 2001
- Submitted: November 23, 2001
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- Aircraft time: 67,701 hours, 26,326 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Plate
- Component: Elevator
- Component part number: 5644420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N/R 192 - DURING "C" CHECK INSPECTION, FOUND THE FOLLOWING:  LH ELEVATOR LWR SKIN WITH CORRUGATION & OIL CANNING IN SEVERAL POINTS, BETWEEN STA. XE 28.343 AND XE 200.218.CORRECTIVE ACTION: REMOVED LH ELEVATOR LWR PLATING; FABRICATED NEW PLATING IAW AS ELEVEN, INC. DWG # AS11309, SH. 1 & 2, DATED 08/25/01.  PRIMED PLATING IAW DC-8 SRM 51-1-8 & INSTALLED PLATING IAW AS ELEVEN, INC. DWG # AS11309.  PAINTED ELEVATOR IAW SRM 51-20-0, PERFORMED WEIGHT & BALANCE OF THE LH ELEVATOR IAW DC8 SRM 51-4-4, PAGE1,2&3.
